MathSciNet Relay Station
MathSciNet bibliographic data
MR2875802 47H10 (54H25)
Chen, C. M.; Chang, T. H.; Juang, K. S. Common fixed point theorems for the stronger Meir-Keeler cone-type function in cone ball-metric spaces. Appl. Math. Lett. 25 (2012), no. 4, 692–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement